Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 40, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 27, 2014, 10:51 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2014, 10:51 AM CDT (15:51 UTC)
- Expired
- Sep 28, 2014, 4:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
384 WHUS74 KMOB 271551 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1051 AM CDT SAT SEP 27 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 7 PM CDT THIS EVENING... .A MODERATE TO STRONG EASTERLY WIND WILL GRADUALLY DECREASE THROUGH TONIGHT AS A TROUGH OF LOW PRESSURE MOVES INTO THE NORTH CENTRAL GULF. GMZ650-655-670-675-280000- /O.NEW.KMOB.SC.Y.0040.140927T1551Z-140928T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1051 AM CDT SAT SEP 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST WINDS 20 TO 25 KNOTS DIMINISHING TO 17 TO 20 KNOTS BY EARLY EVENING. * SEAS: SEAS 4 TO 7 FEET SUBSIDING TO 4 TO 6 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
738 WHUS74 KMOB 272351 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 651 PM CDT SAT SEP 27 2014 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 11 PM CDT THIS EVENING... .A STRONG EASTERLY WIND NEAR 20 KNOTS WILL PERSIST THROUGH MOST OF THE EVENING...WITH WINDS BECOMING 15 TO 20 KNOTS AFTER MIDNIGHT. GMZ650-655-670-675-280400- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-140928T0400Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 651 PM CDT SAT SEP 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: EAST WINDS AROUND 20 KNOTS AND GUSTY DIMINISHING TO 15 TO 20 KNOTS BY LATE EVENING INTO THE OVERNIGHT HOURS. * SEAS: SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
745 WHUS74 KMOB 280339 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1039 PM CDT SAT SEP 27 2014 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 4 AM CDT SUNDAY... .A STRONG EASTERLY WIND NEAR 20 KNOTS WILL BECOME 15 TO 20 KNOTS BY THE PRE DAWN HOURS SUNDAY. GMZ650-655-670-675-280900- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-140928T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1039 PM CDT SAT SEP 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT SUNDAY. * WINDS: EAST WINDS AROUND 20 KNOTS AND GUSTY DIMINISHING TO 15 TO 20 KNOTS IN THE PRE DAWN HOURS SUNDAY. * SEAS: SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 5:15 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Sep 27, 5:15 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 515 AM CDT SAT SEP 27 2014 ...HEAVY RAIN EXPECTED TO IMPACT MUCH OF THE REGION TONIGHT THROUGH LATE SUNDAY... .SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT... BIG CHANGES ARE IN STORE FOR THE CENTRAL GULF COAST REGION BEGINNING LATER TODAY AND CONTINUING THROUGH THE REMAINDER OF THE WEEKEND AS A POTENTIAL HEAVY RAIN EVENT SETS UP ACROSS OUR AREA. REGIONAL RADAR IS STARTING OFF QUIET ACROSS THE FORECAST AREA EARLY THIS MORNING...WITH SATELLITE IMAGERY SHOWING INCREASING MID AND HIGH LEVEL CLOUDINESS ACROSS SOUTHEAST MS AND SOUTHWEST AL...AND ANOTHER ROUND OF LOW STRATUS ACROSS MUCH OF SOUTH CENTRAL AL AND PORTIONS OF THE NORTHWEST FL PANHANDLE. THE FIRST SIGNS OF WHAT WILL BE TO COME ACROSS OUR FORECAST AREA ARE NOTED WELL OFFSHORE EARLY THIS MORNING...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP WELL SOUTH AND SOUTHEAST OF OUR OFFSHORE MARINE ZONES WITHIN AN AXIS OF APPROACHING DEEPER LAYER MOISTURE. SOUTHWESTERLY FLOW ALOFT WILL BE ON THE INCREASE ACROSS THE CENTRAL GULF COAST REGION TODAY TO THE EAST OF A SLOW MOVING UPPER LEVEL LOW LOCATED IN THE VICINITY OF SOUTHWEST TX. AT THE SURFACE...AN INVERTED TROUGH OF LOW PRESSURE LOCATED OVER THE EAST CENTRAL GULF WILL CONTINUE TO MOVE NORTHWESTWARD TOWARD THE NORTH CENTRAL GULF TODAY. AN ASSOCIATED AXIS OF RICH TROPICAL MOISTURE IS LOCATED OVER MUCH OF THE EAST CENTRAL GULF EARLY THIS MORNING. THIS AIRMASS WAS SAMPLED BY THE 27.00Z TAMPA BAY SOUNDING WHERE A PRECIPITABLE WATER VALUE OF 2.38 INCHES WAS RECORDED LAST EVENING. SHORT TERM SOLUTIONS ARE IN GOOD AGREEMENT WITH BRINGING HIGHER PWATS NORTHWARD ACROSS OUR FORECAST AREA TODAY...ESPECIALLY ACROSS COASTAL PORTIONS OF THE REGION BY LATE THIS AFTERNOON. PWAT VALUES SHOULD RANGE FROM AROUND 1.75 INCHES ACROSS NORTHERN PORTIONS OF THE CWFA...TO AROUND 2.25 TO 2.4 INCHES NEAR THE COAST BY LATE THIS AFTERNOON. CONVECTION SHOULD INCREASE IN COVERAGE ESPECIALLY OVER SOUTHERN PORTIONS OF THE CWFA BY THIS AFTERNOON AS THE SURFACE TROUGH AXIS APPROACHES AND LIFT IS ENHANCED BY AN APPROACHING SHORTWAVE TROUGH FROM THE VICINITY OF SOUTHERN LA. POPS TODAY WILL RANGE FROM SLIGHT CHANCE OR AROUND 20 PERCENT IN THE INTERIOR NORTH TO HIGH END CHANCE OR AROUND 50 PERCENT ALONG THE COAST THIS AFTERNOON. TROPICAL MOISTURE WILL BE DRAWN NORTHWARD ACROSS THE FORECAST AREA WITHIN THE SOUTH TO SOUTHWEST FLOW ALOFT TONIGHT. MODEL SOLUTIONS KEEP THE HIGHEST PWAT AIRMASS WITH VALUES BETWEEN 2.25 AND 2.4 INCHES NEAR THE COAST TONIGHT...THOUGH VALUES AROUND 2 INCHES WILL SPREAD ACROSS THE REST OF THE CWFA. THE SHORTWAVE TROUGH/VORT MAX IS EXPECTED TO LIFT NORTHEASTWARD ACROSS SOUTHEAST MS INTO SOUTHWEST AL TONIGHT...WITH WIDESPREAD SHOWERS AND STORMS EXPECTED TO DEVELOP ACROSS MUCH OF THE REGION. SOLUTIONS WERE A LITTLE DIVERGENT ON THEIR AREAS OF MAXIMUM QPF TONIGHT...BUT SIGNALS INDICATE THAT SOUTHERN/COASTAL PORTIONS OF THE CWFA WILL HAVE THE HIGHEST POTENTIAL OF HEAVY RAINFALL...WITH INDICATIONS THAT A SECONDARY HEAVY RAINFALL MAXIMUM COULD IMPACT INLAND PORTIONS OF SOUTHEAST MS AND SOUTHWEST AL. POPS WERE INCREASED TO CATEGORICAL ACROSS ALL BUT FAR NORTHEASTERN PORTIONS OF THE FORECAST AREA TONIGHT. HEAVY RAINFALL MAY BEGIN TO PRIME FLOODING CONCERNS ACROSS SOME LOCATIONS TONIGHT...ESPECIALLY NEAR THE COAST WHERE REPEATED ROUNDS OF HEAVY RAINS COULD MOVE OVER THE SAME LOCATIONS. GIVEN THE ANTECEDENT DRY CONDITIONS OF LATE AND ASSOCIATED HIGH FLASH FLOOD GUIDANCE VALUES...THE SPREAD IN MODEL QPF...AND COORDINATION WITH SURROUNDING OFFICES...CONFIDENCE WAS NOT QUITE HIGH ENOUGH TO ISSUE A FLASH FLOOD WATCH ATTM. WE WILL HOWEVER ISSUE A SPECIAL WEATHER STATEMENT HIGHLIGHTING THE POTENTIAL OF HEAVY RAIN AND POTENTIAL FOR ASSOCIATED LOCALIZED FLOODING IMPACTS IN URBAN AND LOW LYING AREAS THROUGH THE WEEKEND. THE LATEST RAINFALL FORECAST STILL CALLS FOR A GENERAL 1 TO 3 INCHES OF RAIN INLAND AND POTENTIALLY 2 TO 4 INCHES NEAR THE COAST...WITH LOCALIZED TOTALS OF DOUBLE THESE AMOUNTS THROUGH THE WEEKEND. DETAILS ON THE SUNDAY/SUNDAY NIGHT FORECAST ARE PROVIDED IN THE LONG TERM SECTION BELOW. LATER SHIFTS MAY CONSIDER A FLASH FLOOD WATCH IF CONFIDENCE INCREASES. TEMPERATURES WERE TRENDED FAIRLY CLOSE TO GUIDANCE VALUES TODAY AND TONIGHT. /21 SUNDAY THROUGH MONDAY...AS PIECES OF UPPER ENERGY OVER THE NORTHERN AND SOUTHERN PLAINS MOVE EAST...THEY MERGE OVER THE MID MISS RIVER VALLEY...THEN CONTINUE EAST OVER THE TENN RIVER VALLEY. GUIDANCE IS ADVERTISING A SURFACE LOW DEVELOPING OVER A SURFACE BOUNDARY ALONG THE NORTHERN GULF COAST...WHICH THEN HEADS NE OVER THE SOUTHEASTERN CONUS. PRECIP H20 AMOUNTS OF 2.2-2.5" IS BEING ADVERTISED BY GUIDANCE SUNDAY INTO SUNDAY NIGHT. THROUGH SUNDAY...THE AREA COMES UNDER ISENTROPIC UPGLIDE NORTH OF THE ORGANIZING SURFACE LOW. GUIDANCE IS ADVERTISING A LOW LEVEL JET FORMING EITHER NORTH(GFS) OR EAST (NAM, ECMWF) OF THE SURFACE LOW. WHERE THIS ENHANCEMENT SETS UP...IS WHERE THE BEST COVERAGE OF TRAINING CELLS IS EXPECTED TO BE LOCATED...THUS HIGHER QPF AMOUNTS. AS THE SURFACE LOW ORGANIZES AND MOVES INLAND SUNDAY NIGHT THROUGH MONDAY...THE BEST UPGLIDE/JET ENHANCEMENT SHIFTS EAST AND NORTH OF THE FA...WITH QPF AMOUNTS DECREASING SIGNIFICANTLY INTO MONDAY. ALL IN ALL...THE RAINFALL TOTALS FOR SATURDAY NIGHT THROUGH MONDAY ARE EXPECTED TO REACH A GENERAL 2-3 INCHES OVER SW-ERN AL/W-ERN FL PANHANDLE...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. HAVE CONTINUED THE HEAVY RAINFALL WORDING THROUGH SUNDAY. ARE HOLDING OFF ON A FLASH FLOOD WATCH ATTM DUE TO UNCERTAINTY OF HOW FAR INLAND THE ENHANCED RAINFALL WILL SPREAD. WITHT HE HIGH PRECIP H20 LEVELS...RAINFALL EFFICIENCY IS EXPECTED TO BE HIGH...ESPECIALLY LATE SAT NIGHT THROUGH SUNDAY. .LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH TUESDAY...AS THE UPPER DYNAMICS OVER THE SOUTHEASTERN CONUS HEAD NORTHEAST...THE SURFACE LOW OVER THE FA GETS DRUG ALONG. THE PATH INTRODUCES DRIER AIR TO THE FA SLOWLY FROM THE WEST...LEAVING PRECIP AFFECTING EASTERN PORTIONS OF THE FA THE LONGEST. APPRECIABLY COOLER AIR DOES NOT MOVE IN...THOUGH DRIER AIR DOES...LEADING TO A TEMP RANGE GREATER THAN SEASONAL. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...ENERGY OVER THE WESTERN CONUS DIGS A TROUGH AS IT SWINGS EAST. THIS PUSHES SURFACE HIGH PRESSURE OVER THE EASTERN CONUS FARTHER AND RE-INTRODUCING FLOW OFF THE GULF BY THURSDAY MORN. THE FA REMAINS ON THE NORTHERN SIDE OF AN UPPER LEVEL RIDGE THAT BUILDS WEST OVER THE GULF OF MEX. TEMPS ABOVE SEASONAL CONTINUE AS A RESULT. THURSDAY THROUGH FRIDAY NIGHT...THE AFFECTS OF THE ONSHORE FLOW IS INCREASING MOISTURE LEVELS ALONG WITH THE CHANCE OF RAIN...MAINLY THURSDAY NIGHT INTO FRIDAY NIGHT. TEMPS RISE TO ABOVE SEASONAL LEVELS AHEAD OF A FRONT EXPECTED TO CROSS THE FA FRIDAY NIGHT...DROPPING TO BELOW AROUND TO BELOW SEASONAL LATER FRIDAY NIGHT THROUGH SATURDAY NIGHT. && .AVIATION... 27.12Z ISSUANCE...SATELLITE IMAGERY AND AREA OBSERVATIONS INDICATE A LARGE AREA OF IFR TO MVFR CEILINGS LOCATED OVER SOUTH CENTRAL AL AND PORTIONS OF THE NORTHWEST FL PANHANDLE. THESE LOWER CIGS MAY CONTINUE TO SLOWLY DEVELOP WESTWARD ACROSS SOUTHWEST AL DURING THE NEXT FEW HOURS. FORECAST SOUNDINGS THEN INDICATE VFR CIGS RETURNING FOR THE MOST PART LATER THIS MORNING INTO THIS AFTERNOON. SHRA AND POSSIBLY A FEW TSRA WILL INCREASE IN COVERAGE ACROSS COASTAL AREAS THIS AFTERNOON...WITH NUMEROUS TO WIDESPREAD SHRA AND A FEW TSRA SPREADING ACROSS THE REGION TONIGHT. CIGS MAY REDUCE TO MVFR OR LESS ACROSS THE REGION TONIGHT. LOCALLY HEAVY RAIN MAY ALSO REDUCE VISIBILITY TO IFR OR LOWER LEVELS AT TIMES LATE TONIGHT. /21 && .MARINE...A MODERATE NORTHEAST WIND EARLY THIS MORNING WILL GRADUALLY BECOME MORE EASTERLY LATER TODAY AS A TROUGH OF LOW PRESSURE MOVES INTO THE NORTH CENTRAL GULF. WIND SPEEDS WILL REMAIN WITHIN EXERCISE CAUTION LEVELS OVER THE OFFSHORE WATERS TODAY AND POTENTIALLY INTO TONIGHT. WINDS WILL BECOME SOUTHEASTERLY TO SOUTHERLY SUNDAY AND SUNDAY NIGHT AS LOW PRESSURE DEVELOPS AND MOVES NORTHEASTWARD TOWARD THE CENTRAL GULF COAST REGION. AN OFFSHORE FLOW DEVELOPS MONDAY INTO TUESDAY AS THE LOW PRESSURE MOVES TO THE EAST OF THE AREA. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA THROUGH SUNDAY. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 84 71 80 68 82 / 50 90 80 40 20 PENSACOLA 84 72 80 72 82 / 50 90 80 70 50 DESTIN 83 75 80 75 82 / 50 90 80 70 60 EVERGREEN 83 68 80 68 81 / 20 80 80 70 50 WAYNESBORO 84 68 80 65 80 / 20 80 80 40 10 CAMDEN 83 68 80 67 80 / 20 80 80 70 20 CRESTVIEW 84 70 80 71 82 / 40 80 80 70 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 21/16
Hazardous weather outlook, Sep 27, 6:23 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 623 AM CDT SAT SEP 27 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 623 AM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DEEP MOISTURE WILL SPREAD ACROSS THE REGION TODAY AND TONIGHT AHEAD OF DEVELOPING LOW PRESSURE. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE REGION...BECOMING NUMEROUS TO WIDESPREAD ACROSS MOST LOCATIONS BY TONIGHT. HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING OF URBAN AREAS...CREEKS AND STREAMS AND LOW LYING AREAS TONIGHT...ESPECIALLY WHERE REPEATED ROUNDS OF SHOWERS AND STORMS MOVE ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION SUNDAY...BEFORE THE BETTER COVERAGE OF CONVECTION GRADUALLY BECOMES FOCUSED MAINLY ACROSS THE NORTHWEST FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA SUNDAY NIGHT INTO EARLY MONDAY. LOCALLY HEAVY RAINS COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING THROUGH EARLY MONDAY ACROSS THESE LOCATIONS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE. GMZ630>635-650-655-670-675-281130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 623 AM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION TODAY AS MODERATE TO OCCASIONALLY STRONG EASTERLY FLOW PERSISTS OVER THE MARINE AREA. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE MARINE AREA TODAY...BECOMING WIDESPREAD TONIGHT. WINDS AND WAVES MAY BE LOCALLY HIGHER NEAR SOME OF THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS THE MARINE AREA SUNDAY. WINDS AND WAVES MAY BE LOCALLY HIGHER NEAR SOME OF THIS ACTIVITY.
In the hours before
Special weather statement, Sep 27, 5:45 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT SAT SEP 27 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-272200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 545 AM CDT SAT SEP 27 2014 ...LOCALLY HEAVY RAINFALL EXPECTED TO IMPACT THE REGION TONIGHT AND SUNDAY... A TROUGH OF LOW PRESSURE LOCATED OVER THE EAST CENTRAL GULF OF MEXICO EARLY THIS MORNING IS EXPECTED TO MOVE TOWARD THE CENTRAL GULF COAST REGION TODAY AS AN UPPER LEVEL DISTURBANCE MEANWHILE APPROACHES FROM THE NORTHWESTERN GULF. DEEP MOISTURE WILL BE DRAWN NORTHWARD INTO SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH SUNDAY AS THESE FEATURES APPROACH OUR REGION. SHOWERS AND A FEW THUNDERSTORMS WILL INCREASE IN COVERAGE MAINLY ALONG COASTAL PORTIONS OF THE AREA LATER THIS AFTERNOON. NUMEROUS TO WIDESPREAD SHOWERS AND A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED TO IMPACT MOST LOCATIONS TONIGHT INTO SUNDAY AS DEEP MOISTURE OVERSPREADS THE REGION. LOCALLY HEAVY RAINFALL WILL IMPACT MUCH OF OUR AREA...PARTICULARLY TONIGHT THROUGH LATE SUNDAY. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER INLAND PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THIS WEEKEND...WHILE AMOUNTS BETWEEN 2 AND 4 INCHES ARE POSSIBLE CLOSER TO THE COAST. LOCALIZED RAINFALL TOTALS OF DOUBLE THESE AMOUNTS WILL BE POSSIBLE...ESPECIALLY WHERE HEAVY RAINS REPEATEDLY MOVE ACROSS THE SAME LOCATIONS. LOCALLY HEAVY RAINS COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING IN URBAN AREAS...CREEKS AND STREAMS AND OTHER LOW LYING AREAS. CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOBILE FOR UPDATES REGARDING THIS DEVELOPING WEATHER SITUATION.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:56 PM CDT | Flash Flood Watch | MOB | Conecuh, Covington, Escambia | 22 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.